Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red skin, peeling, bleeding. On minocycline. Is it serious?

Hi, i've been feeling very weak and have had constant peeling red skin. My lips also keep randomly breaking and bleeding at odd times during the day. Could this be allergies or something more serious? I was on minocycline three years ago and had constant problems like this. Over time it has gotten better, but these issues still persist. I will visit a doctor soon, but I was wondering based on your expertise, what do you think the issue could be? I'm 26 years old and haven't had any diagnosed serious problems with my health.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

You are having exfoliative dermatitis.. also known as erythroderma.

There are many causes.

It may follow many skin diseases.

Atopic dermatitis,Seborrhiec dermatitis. Psoriasis. ichthyosis, lichen planus. Pemphigus,Drugs..etc

You were taking minocycline.. It may be the cause.

You consult dermatologist for perfect diagnosis and treatment.

Antihistaminics and steroids in tappering dose may be taken under supervisison of dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor